# SDR IPXA1565354

- Difficulty date: March 6, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1034
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LONGITUDINAL BEAM HAS CORROSION ON UPPER SURFACE AT NUTPLATE LOCATIONS BS 1034, LBL 1.25, WL 208.  BLENDED CORROSION IAW SRM 51-10-02-0G IN A 1.5X1.1X.009 FOUND TO BE WITHIN LIMITS ALODINED & REFINISHED IAW SRM 53-00-51-1A & SRM 51-20-01-0G.
